# SDR RRXA98193

- Difficulty date: March 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796AL
- Make and model: Doug DC-8-63
- Aircraft serial: 46054
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Ws 337-380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, AIRCRAFT ARRIVED WITH LOG ITEM PAGE 6736-01, LEFT WING, AFT SPAR WEB CRACKED XRS=337 TO XRS=380.  FABRICATED AND INSTALLED REPAIR IAW DOUGLAS SERVICE SKETCH 1635, 1628 AND SKETCH NR 97147.
